# SDR 07FDEA02922

- Difficulty date: August 15, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 58,500 hours, 37,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583164
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN DENT APPROX STA 1153 BETWEEN S-17L - S-19L, REPAIRED IAW SRM 53-30-3.
